# SDR SWIA200514522

- Difficulty date: February 7, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 5,483 hours, 4,303 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10011
- Condition: Malfunctioned
- Location: Brake Position
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MSG.  REMOVED AND REPLACED BOTH LEFT AND RIGHT BPSU'S IAW MM CH 27-51-10.  OPERATIONAL CHECK GOOD.  P/N 855D100-11, S/N OFF 2019, 1944.
